Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Tucson, AZ

July 5, 2011Pima County, Pinal County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 5, 2011, 5:31 PM MST for Pima County, Pinal County, Arizona. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2011, 5:31 PM MST (00:31 UTC)
Expired
Jul 5, 2011, 6:15 PM MST
In force
44 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

Counties Pima County, AZ, Pinal County, AZ

The radar

The Tucson radar (KEMX), 66 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:00 PM MSTTSTM WND DMG3 Wnw Marana, AZTWENT FOOT SECTION OF A BRICK WALL BLOWN DOWN.
Jul 5, 6:00 PM MSTTSTM WND GST 653 Wnw Marana, AZSMALL TREES UPROOTED.
Jul 5, 6:10 PM MSTTSTM WND DMG3 S Avra Valley, AZMESQUITE TREE SNAPPED AT THE BASE DUE TO THUNDERSTORM WINDS. ALSO MULTIPLE TREE LIMBS DOWN IN THE AREA.
Jul 5, 6:10 PM MSTTSTM WND DMG7 Nw Tucson, AZSEVERAL EUCALYPTUS TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 0.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2754 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WUUS55 KTWC 060031
SVRTWC
AZC019-021-060115-
/O.NEW.KTWC.SV.W.0022.110706T0031Z-110706T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
531 PM MST TUE JUL 5 2011

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...TUCSON...ORO VALLEY...MARANA...
  SOUTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 615 PM MST

* AT 520 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE   
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE   
  LOCATED ALONG A LINE EXTENDING FROM NEAR SAN MANUEL TO ORO VALLEY 
  TO WEST SIDE OF TUCSON TO JUST EAST OF THREE POINTS. THESE STORMS 
  WERE MOVING WEST NORTHWEST AT 15 MPH AND HAVE HAD A HISTORY OF 
  PRODUCING DAMAGING WINDS AS THEY INITIALLY MOVED THROUGH THE 
  CITY OF TUCSON. OUTFLOW WINDS FROM THE THESE THUNDERSTORMS WILL 
  PRODUCE BLOWING DUST WITH VISIBILITIES LESS THAN ONE HALF OF A 
  MILE.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  MANUEL...KITT PEAK AND AVRA VALLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

&&

LAT...LON 3263 11060 3185 11124 3197 11174 3278 11105
TIME...MOT...LOC 0028Z 142DEG 13KT 3249 11080 3204 11115

$$
2 follow-up statements
273 
WWUS55 KTWC 060048
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
548 PM MST TUE JUL 5 2011

AZC019-021-060115-
/O.CON.KTWC.SV.W.0022.000000T0000Z-110706T0115Z/
PIMA AZ-PINAL AZ-
548 PM MST TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MST
FOR SOUTH CENTRAL PINAL AND EASTERN PIMA COUNTIES...

AT 538 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM BIOSPHERE 2 TO RYAN 
FIELD...MOVING NORTHWEST AT 15 MPH. OUTFLOW WINDS FROM THE THESE 
THUNDERSTORMS WILL PRODUCE BLOWING DUST WITH VISIBILITIES LESS THAN 
ONE HALF OF A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH
ACCOMPANIED BY BLOWING DUST AND LIMITED VISIBILITIES.

&&

LAT...LON 3263 11060 3185 11124 3197 11174 3278 11105
TIME...MOT...LOC 0046Z 142DEG 13KT 3254 11085 3209 11120

$$
201 
WWUS55 KTWC 060108
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
608 PM MST TUE JUL 5 2011

AZC019-021-060115-
/O.CON.KTWC.SV.W.0022.000000T0000Z-110706T0115Z/
PIMA AZ-PINAL AZ-
608 PM MST TUE JUL 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MST
FOR SOUTH CENTRAL PINAL AND NORTH CENTRAL PIMA COUNTIES...

AT 601 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE MOVING THROUGH MARANA/AVRA VALLEY AREA UP TO 
RED ROCK WITH ANOTHER ONE LOCATED NEAR BIOSPHERE 2. THESE STORMS 
WERE MOVING WEST NORTHWEST AT 15 MPH.

LAT...LON 3263 11060 3239 11080 3248 11102 3210 11128
      3219 11156 3278 11105
TIME...MOT...LOC 0108Z 142DEG 13KT 3260 11091 3215 11126

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:10 PM MST, 3 hours 21 minutes earlier.

Area forecast discussion, Jul 5, 2:10 PM MST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
210 PM MST TUE JUL 5 2011

.SYNOPSIS...DEEP MOISTURE AND A FAVORABLE FLOW WILL PROVIDE
AFTERNOON AND EVENING THUNDERSTORMS THIS WEEK. SOME STORMS WILL
GENERATE STRONG WINDS AND HEAVY RAIN.

&&

.DISCUSSION...THUNDERSTORMS ALREADY FORMING IN SOUTHEAST ARIZONA...
POPPING INTO THE STRONG AND SEVERE CATEGORIES DUE TO GUSTY WINDS.
STORMS FORMING IN DIFFLUENT AREA FAR NW SECTOR OF UPPER CIRCULATION
CENTERED NEAR SOUTHERN CHIHUAHUAN BORDER.  AS STORMS CONTINUE TO
DEVELOP/MOVE WESTWARD INTO HIGHER PRECIPITABLE WATER VALUES EXPECT
AN INCREASE IN COVERAGE AND GREATER PROPENSITY FOR HEAVY RAIN. HAVE
ALREADY SEEN STORMS PRODUCE A HALF TO THREE QUARTER INCH IN LESS
THAN 30 MINUTES.

THE GENERAL PATTERN FOR THE NEXT SEVERAL DAYS CHANGES LITTLE WITH SE
AZ IN FAVORABLE SE FLOW.  THE TROUGH WELL OFF TO OUR WEST MAY TRY TO
NUDGE INTO THE AMERICAN SW BY THIS WEEKEND...PERHAPS DRYING OUT FAR
WESTERN AREAS AND CHANGING THE FLOW TO S OR SSW FOR A DAY...BUT FOR
THE MOST PART...DAILY ROUNDS OF THUNDERSTORMS ARE ANTICIPATED. AFTER
SEEING TEMPS LEVEL OFF THIS AFTERNOON AFTER STORMS FORMED...HAVE
LOWERED HIGH TEMPERATURES A DEGREE OR TWO THE REST OF THIS WEEK.

&&

.AVIATION...SCT TSRA/SHRA WILL CONTINUE THROUGH THE AFTERNOON AND
EVENING. BEST CHANCE OF TSRA/SHRA OVER SANTA CRUZ..PIMA AND PINAL
COUNTIES...AND THE WHITE MOUNTAINS WITH STORM MOVEMENT TOWARDS THE
WNW AT 10 TO 15 KTS. VISIBILITIES NEAR TSRA 1-4 SM IN RAIN AT TIMES.
TSRA CIGS IN THE MVFR RANGE...BKN025-BKN035 WITH MOUNTAIN TOPS
OBSCURED. IN ADDITION...LOW LEVEL MOISTURE PRESENT MAY PRODUCE
NON-THUNDERSTORM RELATED MVFR CIGS DURING THE EVENING AND OVERNIGHT
HOURS MAINLY AT KTUS AND KOLS. WIND GUSTS OF 40-45 KTS VICINITY
TSRA. STORMS WILL DECREASE AFTER 07Z TODAY WITH SKIES SLOWLY
CLEARING. SURFACE WIND FROM 04-18Z WEDNESDAY MAINLY SLY/SELY 5-15
KTS.  AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

CEILOMETER EQUIPMENT UPGRADE TO TAKE PLACE AT KDUG ON WEDNESDAY JULY
6 IN THE MORNING. DURING THE UPGRADE...THE CEILOMETER WILL BE DOWN
AND THEREFORE NO CEILING OBSERVATIONS WILL TAKE PLACE. THE UPGRADE
SHOULD TAKE 4 TO 6 HOURS. THE UPGRADE WILL BE POSTPONED IF
THUNDERSTORMS DEVELOP NEAR THE OBSERVING STATION.

&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING.
EXPECTING SIMILAR ACTIVITY THROUGH THE REST OF THE WEEK WITH LATE
MORNING SHOWERS AND THUNDERSTORMS PERSISTING INTO THE AFTERNOON AND
EVENING HOURS. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR WITH THE
THUNDERSTORM OUTFLOWS ALONG WITH LOCALIZED HEAVY RAIN. EAST TO
SOUTHEAST WINDS SUBSIDING BY MIDNIGHT. A NORMAL DIURNAL WIND REGIME
WILL THEN OCCUR DURING THE REST OF THE WEEK. DAYTIME TEMPERATURES
SHOULD REMAIN NEAR SEASONABLE NORMALS THROUGH THE WEEK. MINIMUM
HUMIDITY REMAINING ABOVE 15 PERCENT AT MOST LOCATIONS AS THE MONSOON
NUDGES INTO THE SOUTHWEST.

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

KD/JB

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 5, 11:47 AM MST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1147 AM MST TUE JUL 5 2011

AZZ501>515-060600-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
1147 AM MST TUE JUL 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO BE THE MOST WIDESPREAD FROM TUCSON
WESTWARD THIS AFTERNOON AND EVENING...BUT AT LEAST ISOLATED
THUNDERSTORMS ARE POSSIBLE ANYWHERE IN SOUTHEAST ARIZONA.
THE STRONGEST THUNDERSTORMS WILL ONCE AGAIN BE CAPABLE OF
PRODUCING DAMAGING WINDS. GUSTY WINDS COULD RESULT IN REDUCED
VISIBILITIES IN BLOWING DUST. SOME STORMS COULD ALSO PRODUCE
NEARLY AN INCH OF RAIN IN LESS THAN 30 MINUTES...WHICH COULD
RESULT IN FLASH FLOODING. LIGHTER RAIN AMOUNTS COULD PRODUCE FLASH
FLOODING OVER AND NEAR WILDFIRE BURN SCAR AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EVERY DAY INTO
EARLY NEXT WEEK MAINLY FROM EARLY AFTERNOON INTO THE EVENING.
THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING STRIKES AND MAY
CONTAIN POTENTIALLY DAMAGING WIND GUSTS AND FLASH FLOOD PRODUCING
HEAVY RAIN. EVEN MODERATE PRECIPITATION OVER THE AREAS SEVERELY
BURNED BY WILDFIRES WILL RESULT IN FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KD

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Jul 5, 12:34 PM MST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1234 PM MST TUE JUL 5 2011

AZZ503-513-052015-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
1234 PM MST TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA CRUZ COUNTY UNTIL
115 PM MST...

AT 1231 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF NOGALES...MOVING WEST AT 30
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...TUBAC...PATAGONIA
LAKE...RIO RICO...PENA BLANCA LAKE AND TUMACACORI.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3139 11127 3152 11116 3167 11105 3141 11066
      3133 11071 3133 11106
TIME...MOT...LOC 1934Z 112DEG 24KT 3136 11081

KD
Special weather statement, Jul 5, 1:23 PM MST, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
123 PM MST TUE JUL 5 2011

AZZ508-512-052100-
CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT
AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX
AZ-
123 PM MST TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COCHISE COUNTY UNTIL
200 PM MST...

AT 120 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES EAST OF DOUGLAS...MOVING WEST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
SOUTHEASTERN COCHISE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3134 10952 3162 10954 3144 10909 3133 10912
TIME...MOT...LOC 2023Z 099DEG 27KT 3137 10922

KD
Special weather statement, Jul 5, 1:54 PM MST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
154 PM MST TUE JUL 5 2011

AZZ503-052130-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
154 PM MST TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIMA AND WESTERN SANTA
CRUZ COUNTIES UNTIL 230 PM MST...

AT 142 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES WEST OF NOGALES...MOVING NORTHWEST AT 15
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...RUBY...ARIVACA LAKE AND
ARIVACA.

MOST OF THE RAIN HAS OCCURRED WEST OF THE MURPHY COMPLEX BURN AREA
BUT AT LEAST SOME RAIN HAS OCCURRED ON THE FAR WEST SIDE OF THIS
BURN AREA...SO SOME WESTWARD FLOWING CANYONS MAY SEE SOME
ENHANCEMENT IN RUNOFF.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3140 11131 3148 11153 3170 11117 3144 11105
      3134 11109
TIME...MOT...LOC 2050Z 135DEG 13KT 3144 11120

KD
Special weather statement, Jul 5, 2:59 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
259 PM MST TUE JUL 5 2011

AZZ506-507-509-511-052245-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-SOUTHEAST
PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-UPPER GILA RIVER AND
ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-UPPER SAN PEDRO RIVER
VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
259 PM MST TUE JUL 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PINAL AND WESTERN
GRAHAM COUNTIES UNTIL 345 PM MST...

AT 254 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES SOUTHEAST OF SAN CARLOS RESERVOIR OVER
THE SANTA TERESA MOUNTAINS...OR 37 MILES WEST OF SAFFORD...MOVING
SOUTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...KLONDYKE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3259 11015 3266 11053 3303 11046 3298 11012
TIME...MOT...LOC 2158Z 012DEG 19KT 3292 11032

KD
Local storm report, Jul 5, 5:05 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
505 PM MST TUE JUL 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     8 SE CORONA DE TUCSON   31.88N 110.66W
07/05/2011  E60 MPH          PIMA               AZ   TRAINED SPOTTER

            SPOTTER REPORTS AWNING OFF BUSINESS AT E AJO WAY AND S
            DODGE BLVD.

&&

EVENT NUMBER TWC1100035

MINNICK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:22 PM MSTSevere Thunderstorm WarningTWCPima53 min
Jul 5, 6:17 PM MSTSevere Thunderstorm WarningTWCPima, Pinal73 min
Jul 5, 6:44 PM MSTAreal Flood AdvisoryTWCCochise, Pima, Pinal3 hr
Jul 6, 12:35 PM MSTAreal Flood AdvisoryTWCCochise85 min
Jul 6, 1:34 PM MSTSpecial Weather StatementTWCSanta Cruz41 min
Jul 6, 2:08 PM MSTAreal Flood AdvisoryTWCSanta Cruz82 min
Jul 6, 2:15 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz42 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.